# SDR JJBA20211214019

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON RH OUTBD OMEGA BEAM AT FR 48 IN FLOOR STRUCTURE CF III AREA. ON RH OUTBD OMEGA BEAM AT FR48 IN FLOOR STRUCTURE CF3 AREA, DAMAGE CUTOUT ON RH OMEGA BEAM AT FR 48 IN FLOOR STRUCTURE REPAIR PERFORMED
